Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LARES RESEARCH SMOOTHDRIVE; CONTRA ANGLE HANDPIECE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LARES RESEARCH SMOOTHDRIVE; CONTRA ANGLE HANDPIECE
Catalog Number
13502
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Burn(s) (1757)
Date of Event
12/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Doctor indicated 3 or 4 patients had minor burns on their cheeks caused by lares smoothdrive handpiece during procedure.
New Search
Submit an Adverse Event Report
Brand Name
SMOOTHDRIVE
Common Device Name
CONTRA ANGLE HANDPIECE
Manufacturer
(Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer
(Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key
21074509
Report Number
2916440-2025-00001
Device Sequence Number
15161522
Product Code
EGS
UDI-Device Identifier
D950135020
UDI-Public
D950135020
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
PMA/510(K) Number
K220874
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Remedial Action
Repair
Type of Report
Initial
Report Date
(Section B)
01/03/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
13502
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
12/26/2024
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/26/2024
Initial Report FDA Received Date
01/03/2025
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
11/22/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown